# SDR AALA202207061992

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737
- Aircraft serial: 31218
- Aircraft time: 21,005 hours, 8,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 22C BECAME DISLODGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
